# SDR MWEA00411

- Difficulty date: May 5, 2000
- Submitted: May 9, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Access Panel
- Part number: 591957193
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN UPPER FORWARD BUTE DOOR, LEFT WING APPROXIMATELY XTE 293.  FABRICATED AND INSTALLED A DOUBLER.
